Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Radmila Nahodilová, Stanislav Vrána, Jaroslava Pertoldová, Petr Gadas

Geochemical variability of granite dykes and small intrusions at the margin of the Granulite Complex in southern Bohemia

Journal of Geosciences, volume 61 (2016), issue 2, 145 - 170

DOI: http://dx.doi.org/10.3190/jgeosci.213


  Abstract References Affiliations

Radmila Nahodilová

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

Stanislav Vrána

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

Jaroslava Pertoldová

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

Petr Gadas

Department of Geological Sciences, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943